Two notes on abstract model theory. II. Languages for which, the set of valid sentences is semi-invariantly implicitly definable
Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 111-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_2_111_130,
author = {Solomon Feferman},
title = {Two notes on abstract model theory. {II.} {Languages} for which, the set of valid sentences is semi-invariantly implicitly definable},
journal = {Fundamenta Mathematicae},
pages = {111--130},
year = {1975},
volume = {89},
number = {2},
doi = {10.4064/fm-89-2-111-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-2-111-130/}
}
TY - JOUR AU - Solomon Feferman TI - Two notes on abstract model theory. II. Languages for which, the set of valid sentences is semi-invariantly implicitly definable JO - Fundamenta Mathematicae PY - 1975 SP - 111 EP - 130 VL - 89 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-89-2-111-130/ DO - 10.4064/fm-89-2-111-130 LA - en ID - 10_4064_fm_89_2_111_130 ER -
%0 Journal Article %A Solomon Feferman %T Two notes on abstract model theory. II. Languages for which, the set of valid sentences is semi-invariantly implicitly definable %J Fundamenta Mathematicae %D 1975 %P 111-130 %V 89 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-89-2-111-130/ %R 10.4064/fm-89-2-111-130 %G en %F 10_4064_fm_89_2_111_130
Solomon Feferman. Two notes on abstract model theory. II. Languages for which, the set of valid sentences is semi-invariantly implicitly definable. Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 111-130. doi: 10.4064/fm-89-2-111-130
Cité par Sources :